# SDR IPXA2023072177235

- Difficulty date: June 16, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 33,141 hours, 19,896 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* DURING LANDING HAD A GEAR DOOR AND AUTO SPEED BRAKE LIGHT.  DID A GO AROUND, RAN CHECKLIST.  NEXT APPROACH NOTICED LEFT HYD RES. AT .24. STABILIZED AT .24. GEAR DOOR OPEN APON ARRIVAL. FOUND "TRUCK POS PRESS" LINE LEAKING HEAVILY IN R/H WHEEL WELL. (SEE IPC 32-32-51-16A ITEM 247) REMOVED AND REPLACED HYD PRESS HOSE ASSY REF AMM 32-11-01-404-031 PARA F STEP (A). OK TO CLOSE.
